# SDR R61A2025111400497

- Difficulty date: October 22, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 44,804 hours, 30,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zne 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD CABIN WET AREA L/H INBOARD SEAT TRACK BETWEEN FR12 TO FR23 FOUND CORRODED. REMOVED AND REPLACED SEAT TRACK IAW EMB 170/175 SRM 51-41-02,51-43-03
